Alert archive / Colorado / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 107, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 3, 2011, 4:19 PM MDT for Custer County, Fremont County, Colorado. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2011, 4:19 PM MDT (22:19 UTC)
- Expired
- Aug 3, 2011, 5:00 PM MDT
- In force
- 41 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Custer County, CO, Fremont County, CO
The radar
The Pueblo radar (KPUX), 107 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 4:25 PM MDT | HAIL 1.75 | 8 Ese Cotopaxi, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.3 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1190 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
098 WUUS55 KPUB 032219 SVRPUB COC027-043-032300- /O.NEW.KPUB.SV.W.0107.110803T2219Z-110803T2300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 419 PM MDT WED AUG 3 2011 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL CUSTER COUNTY IN SOUTHEAST COLORADO... SOUTH CENTRAL FREMONT COUNTY IN CENTRAL COLORADO... * UNTIL 500 PM MDT * AT 417 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF TEXAS CREEK...OR 49 MILES WEST OF PUEBLO...AND MOVING SOUTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF NORTHERN CUSTER AND SOUTHERN FREMONT COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3833 10520 3811 10531 3825 10566 3843 10558 TIME...MOT...LOC 2219Z 295DEG 15KT 3829 10551 WIND...HAIL <50MPH 1.00IN $$ STARK
2 follow-up statements
119 WWUS55 KPUB 032235 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 435 PM MDT WED AUG 3 2011 COC027-043-032300- /O.CON.KPUB.SV.W.0107.000000T0000Z-110803T2300Z/ CUSTER CO-FREMONT CO- 435 PM MDT WED AUG 3 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL FREMONT AND NORTH CENTRAL CUSTER COUNTIES UNTIL 500 PM MDT... AT 431 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 12 MILES SOUTHEAST OF TEXAS CREEK...OR 46 MILES WEST OF PUEBLO...MOVING SOUTHEAST AT 15 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTH CENTRAL CUSTER AND SOUTH CENTRAL FREMONT COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3833 10520 3811 10531 3824 10562 3842 10555 TIME...MOT...LOC 2235Z 295DEG 15KT 3825 10544 WIND...HAIL <50MPH 1.00IN $$ STARK
641 WWUS55 KPUB 032258 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 458 PM MDT WED AUG 3 2011 COC027-043-032307- /O.EXP.KPUB.SV.W.0107.000000T0000Z-110803T2300Z/ CUSTER CO-FREMONT CO- 458 PM MDT WED AUG 3 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FREMONT AND NORTH CENTRAL CUSTER COUNTIES WILL EXPIRE AT 500 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY...HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. A FLASH FLOOD WARNING IS IN EFFECT FOR PORTIONS OF NORTHERN CUSTER COUNTY AND SOUTHWESTERN FREMONT COUNTY UNTIL 8 PM. DO NOT DRIVE THROUGH WATER COVERED ROADS. LAT...LON 3833 10520 3811 10531 3824 10562 3842 10555 TIME...MOT...LOC 2257Z 295DEG 15KT 3821 10533 $$ STARK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 3:23 PM MDT, 56 minutes earlier.
Area forecast discussion, Aug 3, 3:23 PM MDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 323 PM MDT WED AUG 3 2011 .SHORT TERM... (TONIGHT AND THURSDAY) ...SHORT TERM CONCERNS REMAIN SLOW MOVING THUNDERSTORM COVERAGE AND THE POTENTIAL FOR FLASH FLOODING... CURRENT WATER VAPOR IMAGERY AND RUC UPPER AIR DATA CONTINUES TO INDICATE THE MONSOONAL MOISTURE PLUME EMBEDDED WITHIN WEAK SOUTHWESTERLY FLOW ALOFT. WATER VAPOR IMAGERY IS ALSO INDICATING LAST NIGHTS MCV ACROSS NORTHWEST KANSAS CONTINUING TO SLOWLY MOVE INTO SOUTHWESTERN NEBRASKA...WITH A SHORT WAVE LIFTING OUT ACROSS NORTHEASTERN UTAH AND YET ANOTHER DISTURBANCE LIFTING OUT SOUTHWESTERN NEW MEXICO ATTM. 12Z NCEP ANALYSIS INDICATING PWATS SLIGHTLY LESS THAN YESTERDAY...HOWEVER ARE STILL RUNNING AROUND 150 PERCENT OF NORMAL WITH 1 TO 1.25 INCHES ACROSS THE REGION. REGIONAL RADARS INDICATING STORMS FIRING ACROSS THE CENTRAL AND SOUTHERN MTS AND FAR SOUTHERN PLAINS...WITH SUBSIDENCE BEHIND PASSING MCV KEEPING THE EASTERN MTS AND NORTHERN PORTIONS OF THE PLAINS RELATIVELY QUIET ATTM...HOWEVER SHOULD BEGIN TO SEE THINGS FIRE WITH A FEW MORE HOURS OF HEATING AND MSAS DATA INDICATING CAPES OF 1000-2500 J/KG. TONIGHT...SCATTERED TO NUMEROUS STORMS TO CONTINUE FIRE OVER THE HIGHER TERRAIN SPREADING ACROSS THE IMMEDIATE ADJACENT PLAINS...MOST NUMEROUS ACROSS THE SOUTHERN AND CENTRAL MTS...WITH PROXIMITY TO EMBEDDED DISTURBANCES. STILL THINK WILL SEE STORMS DEVELOPING ACROSS THE EASTERN MTS AND I-25 CORRIDOR THROUGH THE EVENING AS SUBSIDENCE WANES. WITH THE ABUNDANT MOISTURE AND SLOW STEERING FLOWS...HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL AGAIN BE THE MAIN THREAT FROM STORMS...AND FOR THAT REASON WILL KEEP CURRENT FLASH FLOOD WATCH OUT FOR FREMONT...TELLER...EL PASO AND PUEBLO COUNTIES...WHICH RECEIVED THE MOST WIDESPREAD RAINFALL YESTERDAY. SHOULD SEE STORMS DIMINISHING LATE THIS EVENING WITH SOME CLEARING OVERNIGHT...WHICH COULD LEAD TO SOME PATCHY MORNING FOG...ESPECIALLY OVER THE EASTERN PLAINS WHERE LOW LEVEL MOISTURE REMAINS IN PLACE. THURSDAY...WEAK SOUTHWEST FLOW AND THE MOISTURE PLUME TO REMAIN ACROSS THE REGION...AND EMBEDDED DISTURBANCES EXPECTED TO MOVE INTO WESTERN COLORADO THROUGH THE MORNING. THIS WILL LEAD TO ANOTHER ROUND OF SCATTERED TO NUMEROUS STORMS ACROSS THE HIGHER TERRAIN...AND POSSIBLY MORE COVERAGE ACROSS THE EASTERN PLAINS WITH LESS MORNING CLOUD COVER AND TEMPERATURES WARMER THAN TODAY. STORM WILL CONTINUE TO SLOW MOVING...THOUGH PWATS ARE EXPECTED TO BE SLIGHTLY LESS THAN TODAY...AND WILL AGAIN DEFER TO LATER SHIFTS TO DETERMINE IF ANY FLOOD HIGHLIGHTS WILL BE NEEDED. -MW .LONG TERM... (THURSDAY NIGHT THROUGH WEDNESDAY) UPPER LEVEL HIGH REMAINS CENTERED OVER THE GULF COAST STATES EARLY IN THE EXTENDED PERIOD. THIS ALLOWS FOR A CONTINUED MONSOON FLOW ACROSS CENTRAL AND EASTERN COLORADO THROUGH FRIDAY EVENING. ON SATURDAY...UPPER LEVEL TROF CONTINUES TO ADVANCE INTO THE WESTERN U.S. WHICH FLATTENS THE FLOW OVER COLORADO AND CAUSES THE MONSOON MOISTURE TO BE PUSHED SOUTH OF THE CWA. QUASI-ZONAL FLOW CONTINUES INTO THE FIRST PART OF THE WORK WEEK UNTIL A NORTHERN STREAM TROF DIVES INTO THE GREAT LAKES REGION ON TUESDAY WITH NORTHWEST FLOW ALOFT DEVELOPING IN THE HIGH PLAINS. AT THE SURFACE...MODELS CONTINUE TO INDICATE LOW LEVEL UPSLOPE FLOW ON THE EASTERN PLAINS THURSDAY EVENING. THE LOW LEVEL MOISTURE COMBINED WITH THE TOPOGRAPHIC LIFT WARRANTS SCATTERED POPS THURSDAY EVENING. ON FRIDAY...BEST CHANCES FOR THUNDERSTORMS WILL REMAIN ALONG AND WEST OF THE SOUTHEAST COLORADO MOUNTAINS. ON SATURDAY... WAVE MOVING THROUGH THE GREAT LAKES ALLOWS A FRONTAL BOUNDARY TO MOVE THROUGH THE EASTERN PLAINS WITH LOW LEVEL UPSLOPE FLOW DEVELOPING AND CONTINUING THROUGH SUNDAY. THE LIMITING FACTOR FOR THUNDERSTORM DEVELOPMENT OVER THE WEEKEND WILL BE THE LACK OF MONSOON MOISTURE. SO ALTHOUGH A FEW THUNDERSTORMS COULD DEVELOP...NOT ANTICIPATING HEAVY RAIN WITH THE STORMS. CAPE VALUES OVER THE FAR EASTERN PLAINS WILL BE GENERALLY 1000 TO 1500 J/KG...BUT ANTICIPATE THE PRIMARY THREAT WITH ANY STRONG THUNDERSTORMS TO BE DOWNBURST WINDS. FOR MONDAY THROUGH WEDNESDAY... DRIER AIR WORKS INTO THE CENTRAL ROCKIES WITH ISOLATED THUNDERSTORMS...AT BEST...EXPECTED. HAVE TRENDED THE FORECAST TOWARD DRIER AND WARMER CONDITIONS SUNDAY THROUGH WEDNESDAY. GUIDANCE TEMPS APPEARED TO BE A BIT TOO COOL TOWARD THE END OF THE FORECAST PERIOD. STARK && .AVIATION... STORMS HAVE BEEN SLOWER TO DEVELOP ACROSS THE TAF SITES BUT WITH AMPLE AVAILABLE MOISTURE AND A FEW MORE HOURS OF HEATING...STILL THINK THERE WILL BE STORMS AFFECTING ALS...COS AND PUB WITHIN THE 00Z-03Z TIMEFRAME. STORMS EXPECTED TO BE NUMEROUS ACROSS THE HIGHER TERRAIN ONCE AGAIN TOMORROW AFTERNOON...WITH SCATTERED STORMS AFFECTING THE TAF SITES AFTER 22Z THU. OTHER CONCERN WILL BE POTENTIAL FOR PATCHY FOG AS LOW LEVEL MOISTURE REMAINS IN PLACE...THOUGH NOT CONFIDENT ENOUGH THE INCLUDE IN TAFS ATTM. -MW && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR COZ076-077- 079>086. && 23/40
Hazardous weather outlook, Aug 3, 12:11 PM MDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE PUEBLO CO 1211 PM MDT WED AUG 3 2011 COZ058>089-093>099-041330- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1211 PM MDT WED AUG 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE MOUNTAINS THIS AFTERNOON...WHICH WILL MOVE ACROSS THE IMMEDIATE ADJACENT PLAINS AND FAR SOUTHEAST PLAINS THROUGH THE LATE AFTERNOON AND EVENING. THESE STORMS WILL BE SLOW MOVING AND HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAIN...WITH RAINFALL RATES OF 1 TO 2 INCHES PER HOUR POSSIBLE. THIS WILL AGAIN POSE THE THREAT OF FLASH FLOODING...ESPECIALLY OVER FREMONT...TELLER...EL PASO AND PUEBLO COUNTIES...WHERE WIDESPEAD HEAVY RAINFALL OCCURRED YESTERDAY. OTHER AREAS PRONE TO FLASH FLOODING WILL BE THE RECENT WILDFIRE BURN SCARS AND AREAS WITH POOR DRAINAGE. FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO BE PRESENT WITH STORMS THROUGH THE EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THURSDAY THROUGH TUESDAY...ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN COLORADO. ISOLATED STORMS MAY CONTINUE THROUGH THE OVERNIGHT HOURS. LOCALIZED FLASH FLOODING AND LIGHTNING WILL BE THE MAIN CONCERNS WITH THESE STORMS...PARTICULARLY OVER THOSE AREAS THAT ARE ALREADY SATURATED FROM PREVIOUS RAINS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT OVER ALL OF SOUTH CENTRAL AND SOUTHEAST COLORADO. 23/23
In the hours before
Local storm report, Aug 3, 10:52 AM MDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1052 AM MDT WED AUG 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 AM HEAVY RAIN 3 NNE PUEBLO 38.30N 104.59W
08/03/2011 M0.92 INCH PUEBLO CO TRAINED SPOTTER
24 HOUR STORM TOTAL
&&
MWSpecial weather statement, Aug 3, 1:58 PM MDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 158 PM MDT WED AUG 3 2011 COZ061-062-065-069-072-073-077-032100- CENTRAL CHAFFEE COUNTY BELOW 9000 FT-DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- 158 PM MDT WED AUG 3 2011 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN CHAFFEE COUNTY IN CENTRAL COLORADO WEST CENTRAL FREMONT COUNTY IN CENTRAL COLORADO NORTH CENTRAL SAGUACHE COUNTY IN CENTRAL COLORADO THE WEATHER SYSTEM OVER SOUTH CENTRAL COLORADO WILL FAVOR THE DEVELOPMENT OF SHOWERS OR THUNDERSTORMS AND THESE WEAK FUNNEL CLOUDS FOR THE NEXT FEW HOURS. A WEATHER SPOTTER REPORTED A FUNNEL CLOUD IN SOUTHEASTERN CHAFFEE COUNTY...WEST OF SALIDA. THESE WEAK FUNNELS CAN EXTEND THOUSANDS OF FEET DOWN FROM THE BASE OF THE PARENT CLOUD...AND TYPICALLY LAST FOR ONLY A FEW MINUTES...THEN DISSIPATE. HOWEVER...ON RARE OCCASIONS...THEY CAN BRIEFLY REACH THE GROUND AND CAUSE MINOR DAMAGE. IF YOU ARE IN SOUTH CENTRAL COLORADO...BE ALERT FOR THE POSSIBILITY OF SEEING A FUNNEL CLOUD...AND IF YOU DO...CALL YOUR LOCAL LAW ENFORCEMENT AGENCY...AND THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. IF YOU ARE A WEATHER SPOTTER FOR THE NATIONAL WEATHER SERVICE IN PUEBLO...PLEASE CALL OUR OFFICE DIRECTLY IF YOU SPOT A FUNNEL CLOUD. IF A FUNNEL CLOUD COMES CLOSE TO THE GROUND NEAR YOU...GO TO A PLACE OF SAFETY...PREFERABLY IN A STURDY BUILDING.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 6:04 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 56 min |
| Aug 2, 6:10 PM MDT | Flash Flood Warning | PUB | Baca, Las Animas, Otero | 3 hr |
| Aug 2, 7:56 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Aug 2, 8:04 PM MDT | Areal Flood Advisory | PUB | Bent, Prowers | 3 hr |
| Aug 2, 8:06 PM MDT | Areal Flood Advisory | PUB | Crowley, Kiowa, Otero | 3 hr |
| Aug 2, 9:27 PM MDT | Areal Flood Advisory | PUB | Kiowa | 2 hr |
| Aug 2, 9:34 PM MDT | Areal Flood Advisory | PUB | El Paso, Pueblo | 5 hr |
| Aug 3, 5:20 AM MDT | River Flood Warning | PUB | Pueblo | 78 min |
| Aug 3, 5:26 AM MDT | Flash Flood Watch | PUB | Custer, El Paso, Fremont, Huerfano, Pueblo, Teller | 16 hr |
| Aug 3, 1:35 PM MDT | Areal Flood Advisory | PUB | Las Animas | 3 hr |
| Aug 3, 2:40 PM MDT | Areal Flood Advisory | PUB | Las Animas | 62 min |
| Aug 3, 3:35 PM MDT | Flash Flood Warning | PUB | Las Animas | 3 hr |
| Aug 3, 3:50 PM MDT | Areal Flood Advisory | PUB | Fremont | 2 hr |
| Aug 3, 4:47 PM MDT | Flash Flood Warning | PUB | Teller | 2 hr |
| Aug 3, 4:52 PM MDT | Flash Flood Warning | PUB | Custer, Fremont, Pueblo, Saguache | 3 hr |
| Aug 3, 5:17 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 2 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.